# SDR CA980331023

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fuse Plug Hole
- Part number: AHA1489
- Condition: Cracked
- Location: Wheel
- Part time: 10,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND AT FUSE PLUG HOLE.  PART TC:  10,759.
